Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the powers of a real number reduced modulo one
HTML articles powered by AMS MathViewer

by Fred Supnick, H. J. Cohen and J. F. Keston PDF
Trans. Amer. Math. Soc. 94 (1960), 244-257 Request permission
References
  • J. F. Koksma, Ein mengentheoretischer Satz über die Gleichverteilung modulo Eins, Compositio Math. 2 (1935), 250–258 (German). MR 1556918
  • E. Hecke, Vorlesungen über die Theorie der algebraichen Zahlen, New York, Chelsea, 1948. cf. Satz 60 p. 78; or H. Pollard, The theory of algebraic numbers, New York, Wiley, 1950. Cf. Lemma 6.1, p. 58.
  • A. Gelfond, Sur la divisibilité de la différence des puissances de deux nombres entiers par une puissance d’un idéal premier, Rec. Math. [Mat. Sbornik] N.S. 7(49) (1940), 7–25 (French, with Russian summary). MR 0001755
  • K. Th. Vahlen, Über reductible Binome, Acta Math. 19 (1895), no. 1, 195–198 (German). MR 1554867, DOI 10.1007/BF02402875
  • B. L. van der Waerden, Modern algebra, vol. 1, New York, Ungar, 1949, p. 74.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.00
  • Retrieve articles in all journals with MSC: 10.00
Additional Information
  • © Copyright 1960 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 94 (1960), 244-257
  • MSC: Primary 10.00
  • DOI: https://doi.org/10.1090/S0002-9947-1960-0115980-0
  • MathSciNet review: 0115980